# SDR MALA110251

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 27,146 hours, 30,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SAFE (GREEN) LIGHT DID NOT ILLUMINATE INTRANSIT LIGHT OUT. HYD PUMP STOPPED WHEN MAINS WENT GREEN AFTER RECYCLE GEAR WHEN FUNCTIONED NORMALLY. CLEANED "UP" AND "DN" LOCK SWITCHES AND LUB SWING GEAR 10 TIMES. NO FAULT NOTED NOSE GEAR SAFE GREEN LIGHT COMES ON WITH GEAR DOWN AND LOCK AMBER LIGHT COMES WITH GEAR UP AND LOCK IAW AMM 32-30-00-05.
